# SDR C2XA08ON159

- Difficulty date: July 11, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166102
- Part serial: 14500811
- Condition: Inoperative
- Location: Bleed System
- Part time: 12,113 hours, 6,479 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FLT 0216 - ONT - FLIGHT CREW REPORTED BLEED 1 AND 2 OVERTEMP IN ICING CLIMBOUT.  THRUST TO ELIMINATE MSG, ICING WAS AT 240.  ALSO HAD A PACK 2 MEL OVERLOAD-AIR RUSHING IN COCKPIT.  MX PERSONNEL REMOVED AND REPLACED PACK 2 OVERTEMP SWITCH AND NR 2 FAN AIR VALVE.  OPERATIONALLY CHECKED SATISFACTORY AND AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE.  OVERTEMP SWITCH:  P/N 782100-11, S/N 2698, TSN:4807, CSN:2541.  FAN AIR VALVE: P/N 816610-2, S/N 2004010117, TSN:12113, CSN:6479.  (A)
